Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 10, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 18, 2009, 3:22 PM CST for 6 counties in Alabama. It was in force for 38 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2009, 3:22 PM CST (21:22 UTC)
- Expired
- Feb 18, 2009, 4:00 PM CST
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
Counties Calhoun County, AL, Clay County, AL, Cleburne County, AL, Randolph County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 3:26 PM CST | HAIL 0.88 | Lincoln, AL | |
| Feb 18, 3:43 PM CST | FUNNEL CLOUD | Oxford, AL | SHERIFF DEPARTMENT REPORTS FUNNEL CLOUD JUST WEST OF OXFORD. |
| Feb 18, 3:45 PM CST | HAIL 1 | Anniston, AL | QUARTER SIZE HAIL REPORTED IN SOUTH ANNISTON. |
| Feb 18, 3:50 PM CST | HAIL 1.75 | 2 Se Anniston, AL | REPORTED IN GOLDEN SPRINGS AREA |
| Feb 18, 3:52 PM CST | TSTM WND DMG | 2 Se Anniston, AL | TREES DOWN ON GREENBRIER DEER ROAD AND STRUCTURE DAMAGE AT THE INTERSECTION GOLDEN SPRINGS ROAD...POSSIBLE TORNADO |
| Feb 18, 3:55 PM CST | TSTM WND DMG | 2 Se Anniston, AL | MULTIPLE TREES AND STRUCTURE DAMAGE IN GOLDEN SPRINGS AREA...POSSIBLE TORNADO. |
| Feb 18, 3:55 PM CST | TSTM WND DMG | 5 Sw Heflin, AL | TREES DOWN ALONG INTERSTATE 20. |
| Feb 18, 3:55 PM CST | HAIL 1.75 | 5 Sw Heflin, AL | INTERSTATE 20 BETWEEN MILE MARKERS 196 AND 199. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 12:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 604 m²/s²
- 0-3 km storm-relative helicity
- 698 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 182122 TORBMX ALC015-027-029-111-115-121-182200- /O.NEW.KBMX.TO.W.0010.090218T2122Z-090218T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING...TORNADO EMERGENCY NATIONAL WEATHER SERVICE BIRMINGHAM AL 322 PM CST WED FEB 18 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA... SOUTHERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...SAKS...OXFORD...FORT MCCLELLAN...COBB TOWN...ANNISTON... EXTREME NORTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA... CLEBURNE COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF HEFLIN... NORTHEASTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA... NORTHEASTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 400 PM CST * AT 317 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RIVERSIDE...OR NEAR PELL CITY...MOVING EAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TALLADEGA SUPERSPEEDWAY...TALLADEGA MUNICIPAL AIRPORT...BYNUM... GRANT TOWN...ANNISTON METRO AIRPORT...HOBSON CITY...BLUE MOUNTAIN...OXFORD LAKE...RANBURNE...MUSCADINE...FRUITHURST... EDWARDSVILLE AND ABERNATHY THIS INCLUDES INTERSTATE 20 EXIT NUMBERS 162 THROUGH 210. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3345 8531 3353 8625 3369 8628 3379 8535 TIME...MOT...LOC 2121Z 265DEG 45KT 3361 8615 $$
2 follow-up statements
000 WWUS54 KBMX 182132 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 332 PM CST WED FEB 18 2009 ALC115-182142- /O.CAN.KBMX.TO.W.0010.000000T0000Z-090218T2200Z/ ST. CLAIR AL- 332 PM CST WED FEB 18 2009 ...THE TORNADO WARNING FOR CENTRAL ST. CLAIR COUNTY IS CANCELLED... THIS INCLUDES INTERSTATE 20 EXIT NUMBER 162. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA. LAT...LON 3353 8612 3369 8611 3379 8535 3345 8531 TIME...MOT...LOC 2132Z 265DEG 40KT 3362 8602 $$ ALC015-027-029-111-121-182200- /O.CON.KBMX.TO.W.0010.000000T0000Z-090218T2200Z/ CLAY AL-RANDOLPH AL-TALLADEGA AL-CLEBURNE AL-CALHOUN AL- 332 PM CST WED FEB 18 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHERN CALHOUN...CLEBURNE...NORTHEASTERN TALLADEGA...NORTHEASTERN RANDOLPH AND EXTREME NORTHEASTERN CLAY COUNTIES... AT 330 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR EASTABOGA...OR ABOUT 10 MILES WEST OF COBB TOWN...MOVING EAST AT 45 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANT TOWN...BYNUM...JENIFER...ANNISTON METRO AIRPORT...HOBSON CITY... SAKS...BLUE MOUNTAIN...OXFORD...OAK HILL...OXFORD LAKE...ANNISTON... FORT MCCLELLAN...DEARMANVILLE...CHALAFINNEE...RANBURNE...MUSCADINE... I 20 WELCOME CENTER...HEFLIN...GRAHAM...FRUITHURST...EDWARDSVILLE AND ABERNATHY THIS INCLUDES INTERSTATE 20 EXIT NUMBERS 173 THROUGH 210. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA. LAT...LON 3353 8612 3369 8611 3379 8535 3345 8531 TIME...MOT...LOC 2132Z 265DEG 40KT 3362 8602 $$
000 WWUS54 KBMX 182141 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 341 PM CST WED FEB 18 2009 ALC015-027-029-111-121-182200- /O.CON.KBMX.TO.W.0010.000000T0000Z-090218T2200Z/ CLAY AL-RANDOLPH AL-TALLADEGA AL-CLEBURNE AL-CALHOUN AL- 341 PM CST WED FEB 18 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHERN CALHOUN...CLEBURNE...EXTREME NORTHEASTERN TALLADEGA...NORTHEASTERN RANDOLPH AND EXTREME NORTHEASTERN CLAY COUNTIES... AT 338 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR COBB TOWN...MOVING EAST AT 45 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE MOUNTAIN...OXFORD...OAK HILL...OXFORD LAKE...ANNISTON...FORT MCCLELLAN...DEARMANVILLE...CHALAFINNEE...RANBURNE...MUSCADINE...I 20 WELCOME CENTER...HEFLIN...GRAHAM...FRUITHURST...EDWARDSVILLE AND ABERNATHY THIS INCLUDES INTERSTATE 20 EXIT NUMBERS 179 THROUGH 210. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR ALABAMA. LAT...LON 3354 8597 3369 8596 3379 8535 3345 8531 TIME...MOT...LOC 2141Z 265DEG 40KT 3362 8586 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 18, 2:06 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 18, 2:06 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 206 PM CST WED FEB 18 2009 .DISCUSSION... PRIMARY FOCUS REMAINS ON THE SEVERE WEATHER THREAT. AIRMASS ACROSS ALL OF CENTRAL ALABAMA IS NOW PRIME FOR THUNDERSTORMS WITH LIS IN THE -3 TO -5 RANGE AND 1500 TO 2500 JOULES OF CAPE. NEW MODERATE RISK FROM THE SPC OUTLINES ALL OF CENTRAL ALABAMA. WATCHING A MID LEVEL JET SINKING SOUTHWARD INTO CENTRAL ALABAMA. THIS FEATURE WILL PROVIDE ANOTHER SHOT OF DYNAMIC SUPPORT AS THE LOW LEVEL JET SHIFTS OFF TO THE NORTHWEST. NO SURPRISES ON THE 18Z SOUNDING. ONLY MODERATELY STEEP MID/UPPER LEVEL LAPSE THIS AFTERNOON WITH LITTLE DIRECTIONAL SHEAR BUT SUBSTANTIAL SPEED SHEAR. SHEAR SHOULD BECOME EVEN MORE UNIDIRECTIONAL AS THE COLD FRONT APPROACHES THROUGH THE AFTERNOON HOURS. LONG SEMI- STRAIGHT HODOGRAPHS POINT TO A MINIMAL THREAT OF TORNADOES...BUT THOSE THAT DEVELOP COULD BECOME STRONG...ESPECIALLY IN ASSOCIATION WITH ANY SUPERCELLS THAT BECOME MORE ISOLATED. THE MORE LIKELY SEVERE WEATHER MODE WILL BE STRAIGHT LINE WIND DAMAGE. STRAIGHT SUPERCELLS ALSO TEND TO ALLOW THE LEFT MOVING SPLITTERS TO MAINTAIN THEMSELVES LONGER. LEFT SPLITTERS ARE NOTORIOUS FOR LARGE HAIL...ALTHOUGH THE ATMOSPHERE IS NOT WHOLELY SUPPORTIVE OF HAIL TODAY WE WILL HAVE TO KEEP AN EYE ON ANY LEFT MOVERS. CAPE PROFILES ARE TALL AND SKINNY...GENERALLY NOT A PROFILE SUPPORTIVE OF THE LARGEST HAIL...BUT STONES TO QUARTER SIZE CANNOT BE RULED OUT. OF COURSE ANY TIME WE ARE DEALING WITH SUPRCELLS TORNADOES HAVE TO REMAIN A CONCERN. DRY AIR WORKING IN ALOFT WILL INITIALLY INCREASE THE THREAT FOR DAMAGING WINDS AHEAD OF THE SURFACE FRONT. LATER IN THE AFTERNOON A BROKEN SQUALL LINE JUST AHEAD OF THE COLD FRONT WILL MARK THE END OF THE OUTBREAK...WITH GUSTY WIND POSING THE MAIN THREAT. IN OTHER NEWS...HARD TO IGNORE THE LATEST 06 AND 12Z MODEL RUNS. RELUCTANTLY DECIDED TO RE-INTRODUCE A QUICK ROUND OF SNOW SHOWERS ACROSS THE NORTHERN HALF OF THE FORECAST AREA SATURDAY NIGHT. 12/SIRMON && AVIATION...18Z TAF DISCUSSION. COLD FRONT CURRENTLY NEARING MISSISSIPPI RIVER SHOULD MOVE TO NEAR BHM-TCL LINE BY 02Z...TO MGM BY 04Z...AND EXIT AREA BY 06Z. SOME BREAKS IN CLOUDS AHEAD OF THE FRONT WILL AID IN WARMING AND HELP INCREASE INSTABILITY AHEAD OF THE FRONT THIS AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA. HAVE INCLUDED TEMPO GROUPS TO INDICATE EXPECTED TIMING OF MAIN TSTM ACTIVITY...BUT THIS WILL PROBABLY HAVE TO BE ADJUSTED AS ACTIVITY DEVELOPS AND MOVES INTO AREA. BEHIND THE FRONT EXPECT MVFR CIGS TO LINGER FOR A FEW HOURS BUT CLOUDS SHOULD SCATTER OUT AFTER 06Z. VFR CONDITIONS EXPECTED AFTER 12Z BUT DAYTIME MIXING WILL INCREASE NORTHWEST WINDS WITH GUSTS TO 20 KNOTS EXPECTED BY 15Z. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 36 49 23 51 31 / 30 0 0 0 10 ANNISTON 40 51 27 53 35 / 40 0 0 0 10 BIRMINGHAM 38 51 28 57 33 / 30 0 0 0 10 TUSCALOOSA 38 54 27 57 35 / 30 0 0 0 10 CALERA 42 52 30 57 34 / 40 0 0 0 10 AUBURN 44 53 29 54 33 / 70 0 0 0 0 MONTGOMERY 44 56 26 57 31 / 70 0 0 0 10 TROY 46 55 26 56 28 / 70 0 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 07/07/07
Hazardous weather outlook, Feb 18, 7:15 AM CST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 715 AM CST WED FEB 18 2009 ALZ011>015-017>050-191315- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 715 AM CST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...FROM NOON UNTIL 10 PM AHEAD OF AN APPROACHING COLD FRONT. ISOLATED SUPERCELLS WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE EXPECTED TO DEVELOP ACROSS MUCH CENTRAL ALABAMA...ROUGHLY ALONG AND SOUTH OF INTERSTATE 20...FROM NOON UNTIL 6 PM. AFTER 6 PM...THUNDERSTORMS WITH DAMAGING WINDS AND HAIL ARE LIKELY IMMEDIATELY AHEAD OF THE COLD FRONT AS IT CONTINUES TO PUSH SOUTHEAST. BREEZY SOUTHWESTERLY WINDS ARE EXPECTED AS WELL OUT AHEAD OF THE COLD FRONT. A LAKE WIND ADVISORY IS IN EFFECT UNTIL 6 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG NORTHERLY WINDS ARE EXPECTED ON THURSDAY BEHIND THE COLD FRONT THAT WILL MOVE THROUGH TODAY. ADDITIONAL STRONG WINDS WILL BE POSSIBLE AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED ON WEDNESDAY. JD/02
In the hours before
Local storm report, Feb 18, 2:45 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
245 PM CST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM FUNNEL CLOUD FULTONDALE 33.62N 86.80W
02/18/2009 JEFFERSON AL AMATEUR RADIO
FUNNEL CLOUD REPORTED OVER HIGHWAY 31 IN FULTONDALE.
0233 PM HAIL CENTER POINT 33.64N 86.68W
02/18/2009 E0.88 INCH JEFFERSON AL AMATEUR RADIO
NICKEL SIZE HAIL REPORTED IN CENTER POINT.
&&
DESLocal storm report, Feb 18, 2:55 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FUNNEL CLOUD TARRANT 33.59N 86.77W
02/18/2009 JEFFERSON AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED AT PINE HILL ROAD AND HIGHWAY 79.
0245 PM HAIL 9 NNE GAYLESVILLE 34.39N 85.50W
02/18/2009 E0.88 INCH CHEROKEE AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN BROOMTOWN.
0245 PM TSTM WND DMG 6 N GAYLESVILLE 34.35N 85.56W
02/18/2009 CHEROKEE AL AMATEUR RADIO
TREES DOWN ALONG HIGHWAY 35 IN WATSON.
&&
DESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 4:01 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 14 hr |
| Feb 18, 2:31 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 29 min |
| Feb 18, 2:39 PM CST | Tornado Warning | BMX | Calhoun, Jefferson, St. Clair, Shelby, Talladega | 51 min |
| Feb 18, 2:42 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 33 min |
| Feb 18, 3:11 PM CST | Severe Thunderstorm Warning | BMX | Russell | 17 min |
| Feb 18, 3:12 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 24 min |
| Feb 18, 3:19 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 41 min |
| Feb 18, 3:53 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 37 min |
| Feb 18, 3:55 PM CST | Tornado Warning | BMX | Calhoun, Cleburne, Randolph | 35 min |
| Feb 18, 3:57 PM CST | Tornado Warning | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 33 min |
| Feb 18, 4:24 PM CST | Tornado Warning | BMX | Blount, Calhoun, Cleburne, Etowah, St. Clair, Talladega | 66 min |
| Feb 18, 4:24 PM CST | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 51 min |
| Feb 18, 4:42 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 33 min |
| Feb 18, 4:52 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes, Perry | 38 min |
| Feb 18, 5:13 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Talladega, Tuscaloosa | 47 min |
| Feb 18, 5:24 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 66 min |
| Feb 18, 5:28 PM CST | Tornado Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 47 min |
| Feb 18, 5:33 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, St. Clair, Shelby, Talladega | 42 min |
| Feb 18, 5:39 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Jefferson, Pickens, Shelby, Tuscaloosa | 51 min |
| Feb 18, 5:41 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 34 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.